# SDR FDEA201311142780

- Difficulty date: November 14, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 25,253 hours, 13,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frame 12a
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF ZONE A & B OF FRAME 12A STIFFENER FITTING , FOUND A CRACK ABOUT 10MM IN LENGTH,  REPAIRED IAW  EO 6-5340-7-5002, P8.
